# SDR TWAA0003301

- Difficulty date: February 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606003
- Condition: Worn
- Location: Rows 15 & 24
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE AT ROWS 14 AND 15, ROWS 22 TO 24.  REPLACED A CABLE WIRE MODULE AT BOTH LOCATIONS.  CHECK-C 7-18-99 STL.
